# SDR ASAA2020032332486

- Difficulty date: February 24, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN LONGITUDINAL FLOOR BEAM -Y1292, JUST FORWARD OF FRAME 68 AND ADJACENT TO THE "R2" DOOR AFT GIRT BAR FITTING HAS CORROSION. **AREA MARKED IN RED** GROUNDED - YES. NO ALLOWABLE DAMAGE LIMITS GIVEN IN A319 SRM FOR "HARDPOINT LOCATION". REMOVED AND REPLACED FLOOR BEAM P/N D5347218920600 IAW A319 SRM 51-42-11.
